Alert archive / West Virginia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 124, NWS Charleston, WV

June 2, 2019Pocahontas County, Randolph County, Webster County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 2, 2019, 4:41 PM EDT for Pocahontas County, Randolph County, Webster County, West Virginia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2019, 4:41 PM EDT (20:41 UTC)
Expired
Jun 2, 2019, 5:15 PM EDT
In force
34 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Pocahontas County, WV, Randolph County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 131 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

069 
WUUS51 KRLX 022041
SVRRLX
WVC075-083-101-022115-
/O.NEW.KRLX.SV.W.0124.190602T2041Z-190602T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
441 PM EDT Sun Jun 2 2019

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southwestern Randolph County in northeastern West Virginia...
  West central Pocahontas County in northeastern West Virginia...
  Northeastern Webster County in northeastern West Virginia...

* Until 515 PM EDT.

* At 441 PM EDT, a severe thunderstorm was located 7 miles northeast
  of Addison (Webster Springs), or 7 miles east of Webster Springs,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Webster Springs, Addison (Webster Springs), Snowshoe, Mingo, Edray,
  Monterville, Slaty Fork, Bergoo and Waneta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3847 8042 3863 8031 3850 7991 3827 8008
TIME...MOT...LOC 2041Z 299DEG 20KT 3852 8029 

HAIL...1.00IN
WIND...60MPH
 
$$

12
2 follow-up statements
827 
WWUS51 KRLX 022054
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
454 PM EDT Sun Jun 2 2019

WVC075-083-101-022115-
/O.CON.KRLX.SV.W.0124.000000T0000Z-190602T2115Z/
Randolph WV-Pocahontas WV-Webster WV-
454 PM EDT Sun Jun 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN RANDOLPH...CENTRAL POCAHONTAS AND EAST CENTRAL
WEBSTER COUNTIES...

At 454 PM EDT, a severe thunderstorm was located 10 miles east of 
Addison, or 11 miles east of Webster Springs, moving southeast at 25 
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Snowshoe, Mingo, Monterville and Slaty Fork. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3845 8031 3859 8021 3850 7991 3831 8005
TIME...MOT...LOC 2054Z 299DEG 20KT 3848 8021 

HAIL...1.00IN
WIND...60MPH
 
$$

MEC
420 
WWUS51 KRLX 022106
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
506 PM EDT Sun Jun 2 2019

WVC075-083-101-022116-
/O.EXP.KRLX.SV.W.0124.000000T0000Z-190602T2115Z/
Randolph WV-Pocahontas WV-Webster WV-
506 PM EDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RANDOLPH...
CENTRAL POCAHONTAS AND EAST CENTRAL WEBSTER COUNTIES WILL EXPIRE AT
515 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern West Virginia.

LAT...LON 3845 8031 3859 8021 3850 7991 3831 8005
TIME...MOT...LOC 2106Z 299DEG 20KT 3845 8014 

$$

MEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:14 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 2, 3:14 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
314 PM EDT Sun Jun 2 2019

.SYNOPSIS...
Showers and storms today, some severe, with cold front passage.
Monday and Tuesday will be dry and cooler then a warm trend and
unsettled weather returns for the second half of the work week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 135 PM Sunday...

Today, a well phased trough extends down the eastern CONUS, centered
over Ontario and Quebec. As a shortwave trough rotates around the
mean trough through today, an elongated pressure trough/frontal
boundary pushes through the Ohio Valley and across the spine of
Appalachia providing forcing for widespread showers and storms
during the afternoon into the early evening. At this hour, the
surface front rests across southeast Ohio, evident from storm
activity along it. Instability grows ahead of the surface front
with warm, moist advection, and hires guidance suggests mixed
layer CAPE on the order of 2000-2500 J/kg this afternoon, more
than enough to support strong updrafts and explosive development.
Shear coincident with the front and instability is a bit more
marginal, with 0-6km shear in the 30-35 kt range at best.

All in all, expected scattered showers and storms to continue this
afternoon tracking west to east accompanying the cold front with
a several of these storms packing damaging wind gusts. In line
with SPC's thinking, do think there will be a mainly clusters of
storms and few line segments along the front, especially toward
the north where better shear exists later this afternoon.
Storms spill into southern WV and SW VA roughly 5-7PM as the
front travels south. After this, instability declines and storm
activity outruns better shear toward the north. So, expect
storm activity to quickly decline around and especially after
sundown. Heavy downpours are expected with storms, so isolated
flash flooding is also a possibility, particularly across
central portions of WV where 1-hr flash flood guidance is
1-1.5".

Tonight, a very dry air mass invades behind the upper level
trough axis, quickly cutting post-frontal showers in the
mountains after midnight and scouring out cloud cover across the
lowlands. Skies clear out for the most part by dawn. 850 mb
temperatures manage to dip down to 4-6 deg C by dawn under
strong cold advection, leading to low temperatures overnight in
the 40's across higher elevations, to the low 50's across the
southern coal fields. Cold advection continues Monday, so
in spite of mostly clear skies, a cool NW wind will limit
afternoon high temperatures to the 50's and 60's, perhaps around
70 in the coal fields.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 400 AM Sunday...

This period starts with a broad trough to the east and high pressure
sitting on top of the area.  Cooler drier air with clear skies in
place will allow for optimal radiational cooling especially with
lower dewpoints into the mid 30's for the northeast mountains.
This can cause some patchy frost to develop which should be
isolated and confined to mainly valleys, however higher
elevations cannot be ruled out.

Unfortunately the high moves east throughout Tuesday and allows
a surface low over the Great Lakes to swing a warm frontal
boundary towards the area. With plenty of moisture advecting in
along with lifting ahead of the boundary, showers and storm
start to be a factor Wednesday morning, possibly even earlier.
Models indicate a surface low will develop and ride along the
boundary to the northeast enhancing any showers and convection
for Wednesday afternoon. Unsettled weather persists through
Wednesday and there is a possibility that storms can develop
into strong to severe in the late afternoon/evening. A
reinforcing cold front moves into the area associated with the
same surface low bringing more lift for potential storms and
showers lasting through the overnight.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 300 PM Sunday...

The aforementioned cold frontal boundary above will become
quasi-stationary and oscillate over the region through the
weekend. For late Sunday models agree a broad and deep surface
low, which is suppose to form over the Gulf near Mexico, will
approach from the southwest and continue the unsettled weather
and chances of thunderstorms for the remainder of this forecast
period. Left chances and above for thunderstorms through the
weekend and even further out as a very active weather pattern
sets up for the area.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 145 PM Sunday...

Showers and storms today with a cold frontal passage, followed
by clearing and a wind shift later this evening. Although VFR
generally prevails early, visibility and perhaps ceilings could
quickly degrade to IFR conditions if a TAF site takes a direct
hit from a storm. Using what's on radar at this hour, storms
will impact PKB for the next hour or two; HTS within the next 3
hours ; CRW roughly 3PM to 5PM ; CKB from now through roughly
5PM ; and EKN from roughly 3 PM to 6PM.

Winds this afternoon are generally from the SW at 5-10 kts and
will turn W after frontal passage, and eventually NW tonight.
Under storms, wind gusts 30-40 kts will be probable with gusts
up to 60 kts possible. With no site immediately in danger of a
storm, decided to stick with 20-30 kt gusts but this may need to
be reevaluated as storms increase in coverage.

A brief bout of MVFR ceiling or perhaps fog is possible at
EKN/CKB/BKW tonight, roughly 07-10Z. Little confidence exists
with this however given very dry air set to rush in behind the
front, so have left prevailing conditions out for now. VFR
conditions prevail through tomorrow otherwise, with mostly sunny
skies and a northwest wind 5-10 kts.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: Medium this afternoon, high tonight and
tomorrow.

ALTERNATE SCENARIOS: Timing of showers and storms and associated
restrictions may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
EKN CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z MONDAY...
None at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/SL/MC/JZ
NEAR TERM...MC
SHORT TERM...JZ
LONG TERM...JZ
AVIATION...MC
Hazardous weather outlook, Jun 2, 3:07 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
307 PM EDT Sun Jun 2 2019

VAZ003-004-031915-
Dickenson-Buchanan-
307 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for southwest Virginia.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected across the area today. Brief
heavy downpours and gusty winds are possible with any storms. These
storms could also produce localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ085>087-WVZ005>011-013>020-024>034-039-040-515>522-031915-
Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-
Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-
Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-
307 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio
and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is potential for scattered severe thunderstorms today with
damaging wind gusts, small hail and lightning as the primary
threats. These storms could also produce localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-031915-
Greenup-Carter-Boyd-Lawrence KY-
307 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for northeast Kentucky.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for isolated strong to severe thunderstorms
on Sunday. These storms could also produce localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ523>526-031915-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
307 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is potential for scattered severe thunderstorms today with
damaging wind gusts, small hail and lightning as the primary
threats. These storms could also produce localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Frost is possible in the better sheltered mountain valleys Monday
night into Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-083-084-031915-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
307 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jun 2, 4:12 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
412 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     7 SSE WEST HAMLIN       38.19N 82.16W
06/02/2019                   LINCOLN            WV   911 CALL CENTER

            2 TREES DOWNED DUE TO HIGH WIND ON 6 MILE
            ROAD.

&&
Local storm report, Jun 2, 4:16 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
416 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     3 WNW WAYNE             38.24N 82.50W
06/02/2019                   WAYNE              WV   911 CALL CENTER

            ONE TREE DOWNED ON WILSON CREEK DUE TO HIGH
            WIND.

&&
Local storm report, Jun 2, 4:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
419 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     3 N WAYNE               38.26N 82.44W
06/02/2019                   WAYNE              WV   911 CALL CENTER

            ONE TREE DOWNED AT THE SAVE A LOT DUE TO
            HIGH WIND.

&&
Special weather statement, Jun 2, 4:26 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Charleston WV
426 PM EDT Sun Jun 2 2019

WVZ005-013-024>026-034-022100-
Wyoming-Boone-Lincoln-Logan-Wayne-Mingo-
426 PM EDT Sun Jun 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MINGO...SOUTHWESTERN
LINCOLN...LOGAN...SOUTHEASTERN WAYNE...WYOMING AND SOUTHERN BOONE
COUNTIES...

At 426 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Oppy to Wharton. Movement was
southeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Logan, Pineville, Mullens, Oceana, Chapmanville, Man, Delbarton, Van,
Gilbert Creek, Mount Gay-Shamrock, Mallory, Hinch, Hanover, R.d.
Bailey Lake, Bald Knob, Chief Logan State, Holden,
Amherstdale-Robinette, Twin Falls State Park and Red Jacket.

This includes Route 119 between mile markers 3 and 45.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3756 8208 3755 8213 3759 8213 3762 8218
      3765 8217 3763 8221 3767 8226 3802 8235
      3800 8164 3793 8157 3783 8156 3782 8152
      3779 8151 3778 8146 3760 8132 3753 8194
      3755 8197 3753 8201 3755 8204 3753 8205
TIME...MOT...LOC 2026Z 325DEG 28KT 3784 8230 3791 8168

12
Local storm report, Jun 2, 4:27 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
427 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             WAYNE                   38.22N 82.44W
06/02/2019  E1.00 INCH       WAYNE              WV   911 CALL CENTER

            THE 911 CENTER IN WAYNE COUNTY REPORTED A
            HAIL SIZE OF A QUARTER.

&&
Local storm report, Jun 2, 4:28 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
428 PM EDT SUN JUN 02 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             2 N ORNDOFF             38.56N  80.42W
06/02/2019  E1.00 INCH       WEBSTER            WV   TRAINED SPOTTER

            HAIL ONGOING

&&

EVENT NUMBER RLX1901721

MZ

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:55 PM EDTSpecial Weather StatementRLXHarrison, Taylor50 min
Jun 2, 1:18 PM EDTSpecial Weather StatementRLXWirt, Wood42 min
Jun 2, 1:26 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne49 min
Jun 2, 1:28 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Ritchie, Roane, Wirt, Wood47 min
Jun 2, 1:38 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam52 min
Jun 2, 1:39 PM EDTSpecial Weather StatementRLXBarbour36 min
Jun 2, 1:45 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Lewis45 min
Jun 2, 2:11 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne49 min
Jun 2, 2:17 PM EDTFlash Flood WarningRLXCabell, Lincoln, Wayne3 hr
Jun 2, 2:18 PM EDTSpecial Weather StatementRLXJackson57 min
Jun 2, 2:24 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Roane, Wirt51 min
Jun 2, 2:32 PM EDTSevere Thunderstorm WarningRLXJackson, Roane25 min
Jun 2, 2:42 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne48 min
Jun 2, 2:42 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne19 min
Jun 2, 3:03 PM EDTSpecial Weather StatementRLXLincoln27 min
Jun 2, 3:09 PM EDTSpecial Weather StatementRLXBarbour36 min
Jun 2, 3:13 PM EDTSpecial Weather StatementRLXBraxton32 min
Jun 2, 3:16 PM EDTSpecial Weather StatementRLXCalhoun14 min
Jun 2, 3:28 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Wayne32 min
Jun 2, 3:48 PM EDTSpecial Weather StatementRLXBoone27 min
Jun 2, 3:49 PM EDTSpecial Weather StatementRLXJackson26 min
Jun 2, 3:52 PM EDTSpecial Weather StatementRLXPutnam23 min
Jun 2, 3:57 PM EDTSpecial Weather StatementRLXPutnam18 min
Jun 2, 4:03 PM EDTSpecial Weather StatementRLXWebster27 min
Jun 2, 4:08 PM EDTSpecial Weather StatementRLXBraxton37 min
Jun 2, 4:11 PM EDTSevere Thunderstorm WarningRLXMcDowell34 min
Jun 2, 4:18 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster27 min
Jun 2, 4:26 PM EDTSpecial Weather StatementRLXLogan, Mingo, Wyoming34 min
Jun 2, 4:52 PM EDTSpecial Weather StatementRLXClay, Webster23 min
Jun 2, 5:03 PM EDTSpecial Weather StatementRLXMingo, Wyoming27 min
Jun 2, 5:24 PM EDTSpecial Weather StatementRLXNicholas36 min
Jun 2, 5:59 PM EDTSpecial Weather StatementRLXMcDowell31 min
Jun 2, 6:01 PM EDTSpecial Weather StatementRLXPocahontas29 min
Jun 2, 6:18 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne27 min
Jun 2, 6:28 PM EDTSevere Thunderstorm WarningRLXPocahontas17 min
Jun 2, 6:33 PM EDTSpecial Weather StatementRLXMcDowell12 min
Jun 2, 6:43 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo32 min
Jun 2, 7:09 PM EDTSpecial Weather StatementRLXMingo36 min
Jun 2, 7:44 PM EDTSpecial Weather StatementRLXMcDowell31 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.